Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6494
Title: La teoria di Morse negli spazi di Banach
Authors: Manes, Adele
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Adele Manes, "La teoria di Morse negli spazi di Banach", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 35-47.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: 
Si propone una via più semplice, basata sull’impiego di una duplice norma, per estendere la teoria di Morse alle varietà modellate su spazi di Banach.

We propose a simple way, based on the use of a double norm, to extend Morse theory at the varieties modelled on Banach spaces.
Type: Article
URI: http://hdl.handle.net/10077/6494
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat
ManesRendMat08.pdf857.16 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

385
checked on Jul 30, 2019

Download(s)

275
checked on Jul 30, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.